# SDR P2EA00218

- Difficulty date: June 30, 2000
- Submitted: October 2, 2000
- Operation: Air carrier
- Aircraft: N123NJ
- Make and model: Boeing 737230
- Aircraft serial: 22121
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Rib
- Condition: Dented
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC - DURING C-CHECK, WHILE REMOVING THE VERTICAL STAB, THE VERTICAL STAB WAS DAMAGED AT THE FORWARD RIB WEB BS 1007 UPPER END RESULTING IN A DENT 3 INCHES LONG, 4 INCHES WIDE, .250 INCHES DEEP.  REPAIRED THE VERTICAL STAB FORWARD RIB WEB BS 1007 UPPER END IAW SRM 51-40-1 AND 51-30-2.  (M)
